# SDR V0XD20181113002

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 34,970 hours, 24,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC67033292135
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROSSBEAM(PN:CC670-33292-135) AT F.S. 280.00 L/H AND R/H SIDES ARE CRACKED.  CORRECTIVE ACTION: REMOVE AND REPLACED F.S. 280.00 L/H AND R/H SIDES IAW CRJ 700 SRM51-21-11, 51-25-00, 51-25-16, 51-42-21, 51-42-06, 53-11-41, 25-42-18, 51-42-13, 51-40-11, 53-11-41, CRJ 700 NDT MANUAL PART 1 51-20-006, CRJ 700 AMM 20-70-00.
